# SDR USAA2011042591617

- Difficulty date: April 24, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 31,705 hours, 19,176 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000003
- Part serial: 01183
- Condition: Seized
- Location: Ac Bay
- Part time: 31,713 hours, 19,181 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: A

## Discrepancy

FLT 1048 TPA-CLT - SMOKE IN CABIN - AIRCRAFT CABIN FILLED WITH DENSE SMOKE ON TAKEOFF.  SMELL DESCRIBED AS MATCHES, SULPHUR OR BURNING RUBBER.  NO SMELL IN COCKPIT.  CREW DECLARED AN EMERGENCY AND RETURNED TO TPA.  MAINTENANCE FOUND AIR CYCLE MACHINE SEIZED - REMOVED AND REPLACED ACM PER AIRBUS MAINTENANCE MANUAL 21-51-21.  ALSO REPLACED FLOW CONTROL VALVE PER AMM 21-51-51 AND BYPASS VALVE PER AMM 21-51-53.
